Volume 5, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The surjectivity problem for one-generator, one-relator extensions of torsion-free groups

Marshall M Cohen and Colin Rourke

Geometry & Topology 5 (2001) 127–142
Bibliography
1 M M Cohen, A course in simple-homotopy theory, Graduate Texts in Mathematics 10, Springer (1973) MR0362320
2 M M Cohen, Whitehead torsion, group extensions, and Zeeman's conjecture in high dimensions, Topology 16 (1977) 79 MR0436155
3 M M Cohen, M Lustig, The conjugacy problem for Dehn twist automorphisms of free groups, Comment. Math. Helv. 74 (1999) 179 MR1691946
4 R Fenn, C Rourke, Klyachko's methods and the solution of equations over torsion-free groups, Enseign. Math. $(2)$ 42 (1996) 49 MR1395041
5 R Fenn, C Rourke, Characterisation of a class of equations with solutions over torsion-free groups, from: "The Epstein birthday schrift", Geom. Topol. Monogr. 1, Geom. Topol. Publ., Coventry (1998) 159 MR1668351
6 W Metzler, Über den Homotopietyp zweidimensionaler CW–Komplexe und Elementartransformationen bei Darstellungen von Gruppen durch Erzeugende und definierende Relationen, J. Reine Angew. Math. 285 (1976) 7 MR0440527
7 M A Kervaire, On higher dimensional knots, from: "Differential and Combinatorial Topology (A Symposium in Honor of Marston Morse)", Princeton Univ. Press (1965) 105 MR0178475
8 A A Klyachko, A funny property of sphere and equations over groups, Comm. Algebra 21 (1993) 2555 MR1218513
9 O S Rothaus, On the non-triviality of some group extensions given by generators and relations, Ann. Math. $(2)$ 106 (1977) 599 MR0467760
10 C P Rourke, B J Sanderson, Introduction to piecewise-linear topology, Springer Study Edition, Springer (1982) MR665919